| Model Number |
840 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, an 840 ventilator generated an oxygen (o2) sensor error message.The ventilator was not in use on a patient at the time the event occurred.The service engineer (se) inspected the device and was not able to duplicate the reported condition.The se calibrated the o2 sensor and performed extended self-testing on the device and all tests passed.